Re: Armour dosage help me !!!!!
You aren't dosed wrong. It's just too soon to expect scads of improvement. You don't seem to understand a lot about what's wrong with you or how to fix it, so here are some of the basics.
Thyroid hormone doesn't fix hypothyroidism instantly, the way aspirin fixes a headache. You have been given a teensy dose to start out with. You will take it for several weeks, it will accumulate a little bit in your system, you will return for another blood test, you will be given a dose increase. This will go on for several months until your MD is happy with your TSH. [This is where it can get hairy, if you don't feel the way your MD thinks you ought to. But we'll tackle that if it happens.] If - between dose increases - you feel symptoms returning, as Suey told you in your other thread, it's a signal you need more hormone.
Somewhere along this journey, you'll start experiencing a lessening of symptoms. But they won't be gone for a long time. It took me a full year for my symptoms to disappear. Everyone is different, but it takes some amount of time for everyone... a lot more than 4 weeks.
You would learn a lot more than I can write here if you get a copy of Thyroid for Dummies from your library or bookstore. It's a very helpful resource for newbies to thyroid treatment.
If you think the anti-anxiety drugs are helping, you could keep taking them. But if you don't think so, consider telling your MD you don't want them anymore. A TSH of nearly 7 is high enough to cause high anxiety, and that should markedly improve once your blood levels of thyroid hormone are high enough for you.
Pardon my saying so... This thread title sounds sort of demanding. Not a very polite way to ask a question that you basically asked and had answered a few days ago.